# SDR YENA2024070100926

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A321-231
- Aircraft serial: 02280
- Aircraft time: 74,115 hours, 26,692 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#938, SJD-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) ' FLAP OVERSPEED WARNING ON CLIMB OUT. FLAPS RETRACTED ON SCHEDULE. ACTUAL SPEED WAS NOT ON OVERSPEED TAPE AS IT WAS NOT DISPLAYED ON PFD. INDICATED SPEED 235KTS WHEN WARNING CAME ON. NO LONGER THAN 5 SECONDS. 5KTS OVER; REF AMM 05-51-13-200-001-A. DUE TO OVERSPEED ONLY 5 KTS OVER, ONLY EXTENSION AND RETRACTION TEST REQUIRED OF FLAPS AND SLATS. PERFORMED EXTENSION AND RETRACTION TEST OF FLAPS AND SLATS REF AMM 27-50-00 AND 27-80-00. TEST SATISFACTORY. NO DEFECTS NOTED.'
